American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] K. V. Menon. An inequality of Schur and an inequality of Newton . Proc. Amer. Math. Soc. 22 (1969) 441-449. MR 0248038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Gezalel Peleg. On minimal separating collections . Proc. Amer. Math. Soc. 19 (1968) 26-30. MR 0218261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Henryk Minc. A lower bound for permanents of $(0,\,1)$-matrices . Proc. Amer. Math. Soc. 18 (1967) 1128-1132. MR 0220610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. N. Whiteley. A generalization of a theorem of Newton . Proc. Amer. Math. Soc. 13 (1962) 144-151. MR 0140432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1